Следене
Vejdi I. Hasanov
Vejdi I. Hasanov
Konstantin Preslavsky University of Shumen
Потвърден имейл адрес: shu.bg
Заглавие
Позовавания
Позовавания
Година
On matrix equations
IG Ivanov, VI Hasanov, BV Minchev
Linear Algebra and its Applications 326 (1-3), 27-44, 2001
103*2001
A new modification of Newton’s method
VI Hasanov, IG Ivanov, G Nedzhibov
In: Applications of Mathematics in Engineering and Economics, D. Ivanchev …, 2002
992002
Improved methods and starting values to solve the matrix equations iteratively
I Ivanov, V Hasanov, F Uhlig
Mathematics of computation 74 (249), 263-278, 2005
952005
Positive definite solutions of the matrix equations
VI Hasanov
Linear Algebra and its Applications 404, 166-182, 2005
942005
On two perturbation estimates of the extreme solutions to the equations
VI Hasanov, IG Ivanov
Linear Algebra and its Applications 413 (1), 81-92, 2006
662006
Solutions and perturbation estimates for the matrix equations
VI Hasanov, IG Ivanov
Applied mathematics and computation 156 (2), 513-525, 2004
622004
On the positive definite solutions of nonlinear matrix equation
VI Hasanov, SM El-Sayed
Linear algebra and its applications 412 (2-3), 154-160, 2006
492006
Improved perturbation estimates for the matrix equations
VI Hasanov, IG Ivanov, F Uhlig
Linear algebra and its applications 379, 113-135, 2004
372004
Positive definite solutions of the equation
V Hassanov, I Ivanov
In: Numerical Analysis and Its Applications, L. Vulkov, J. Wasniewski, and P …, 2001
292001
Notes on two perturbation estimates of the extreme solutions to the equations
VI Hasanov
Applied Mathematics and Computation 216 (5), 1355-1362, 2010
272010
On some families of multi-point iterative methods for solving nonlinear equations
GH Nedzhibov, VI Hasanov, MG Petkov
Numerical Algorithms 42 (2), 127-136, 2006
262006
Solutions and perturbation theory of nonlinear matrix equations
VI Hasanov
PhD thesis, 2003
202003
On convergence of three iterative methods for solving of the matrix equation
VI Hasanov, AA Ali
Computational and Applied Mathematics 36 (1), 79-87, 2017
112017
Solutions and perturbation theory of a special matrix equation I: Properties of solutions
IG Ivanov, VI Hasanov
In: Mathematics and Education in Mathematics, Proc. of the Thirty Second …, 2003
102003
Positive definite solutions of the equation
IG Ivanov, BV Minchev, VI Hasanov
In: Applications of Mathematics in Engineering, D. Ivanchev and M. D …, 1999
10*1999
On the matrix equation
V Hasanov, I Ivanov
Applied Mathematics and Computation 168 (2), 1340-1356, 2005
92005
Newton’s method for a nonlinear matrix equation
V Hasanov, S Hakkaev
Comptes rendus de l’Académie bulgare des Sciences 68 (8), 2015
82015
Perturbation theory for linearly perturbed algebraic Riccati equations
VI Hasanov
Numerical Functional Analysis and Optimization 35 (12), 1532-1559, 2014
72014
On the matrix equation
VI Hasanov
Linear and Multilinear Algebra 66 (9), 1783-1798, 2018
62018
ON PERTURBATION ESTIMATES FOR THE EXTREME SOLUTION OF A MATRIX EQUATION
VI Hasanov
Annals of the Academy of Romanian Scientists: Series on Mathematics and its …, 2017
62017
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20